# SDR PCAA0201004

- Difficulty date: January 3, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 32,479 hours, 35,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2078
- Part serial: 1015
- Condition: Inoperative
- Location: Aft
- Part time: 8,791 hours, 9,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ALL EMERGENCY EXIT AND FLOOR LIGHTS FOUND TO BE INOPERATIVE. BLOWN FUSES FOUND IN AFT BATTERY PACK. AFTER FUSES WERE REPLACED IT WAS DISCOVERED BATTERY PACK WAS BAD. AFT BATTERY PACK REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
